# SDR RAIA00412015

- Difficulty date: December 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 17,768 hours, 19,446 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - LEFT ENGINE OIL CONTAMINATION LIGHT CAME ON.  MAINTENANCE PERFORMED LEFT CHIP DETECTOR INSPECTION, FOUND TO BE IN LIMITS.
